# SDR CALA2013120600888

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924
- Aircraft serial: 31620
- Aircraft time: 18,829 hours, 6,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL STRONG ELECTRICAL BURN THROUGHOUT CABIN & COCKPIT AT 800''.  AFT FLIGHT ATTENDANTS CALLED & REPORTED SMOKE AT 2000'', SMELL DISSIPATED BUT RETURNED ON APPROACH.  LANDING WAS UNEVENTFUL, BURN SMELL DID NOT RETURN.  PERFORMED CONDITIONAL INSPECTION OF AIRCRAFT IAW AMM 05-51-26-8 00-801C1, NO ODOR OR SMELL OBSERVED.  RAN ENG`S AT POWER WITH PACK CONFIGURATION IN AUTO ALL CHECKED NORMAL.  AIRCRAFT OK FOR SERVICE.
